# SDR SWAA2022022159719

- Difficulty date: January 10, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS1016; LBL 9 AND WL208.1 AT AFT GALLEY AREA 2022-15903 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18135101 DUE DATE: 06-AUG-22;[02] REPLACED WEB AND FASTENERS LOCATED BS1016; ; BL 0 AND BL 37 WL208.1 AT AFT GALLEY AREA IAW B737 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A5600 SHEET 32 REV: V SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW;[04] CORRECTED STEP 3  TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
